Some fixed point theorems on α-β-g-complete g-metric spaces

V. S. Chary, G. S.M. Reddy, H. Işık, H. Aydi, D. S. Chary

Research output: Contribution to journalArticlepeer-review

Abstract

In this manuscript, we initiate the concept of rectangular α-G-admissible mappings with respect to β and we consider related type contractions in the setting of G-metric spaces. We provide some fixed point results. Also, some examples are given to support the obtained results.

Original languageEnglish
Pages (from-to)58-67
Number of pages10
JournalCarpathian Mathematical Publications
Volume13
Issue number1
DOIs
Publication statusPublished - 2021
Externally publishedYes

Keywords

  • Almost perfect function
  • Fixed point
  • G-metric space
  • Rectangular α-admissible mapping

Fingerprint

Dive into the research topics of 'Some fixed point theorems on α-β-g-complete g-metric spaces'. Together they form a unique fingerprint.

Cite this